Chelsea Chanslor has experienced at least 14 fentanyl overdoses, most revived with Naloxone. Chelsea and her mother share their experiences, struggles, and lessons learned in this educational documentary. To use this documentary at high schools or in other educational applications, contact Texas Pictures through our website at www.texas-pictures.com.
Naloxone, the active ingredient in NARCAN and many generic versions, can reverse an opioid overdose if administered quickly enough. Some areas have NARCAN or Naloxone generic versions available for free. Google it.
In the U.S., you can easily access 24/7 emotional support. Call or text 988 or visit 988lifeline.org/chat to connect with a caring counselor.
Learn more about the dangers of illicit fentanyl at:
DEA – https://www.dea.gov/fentanylawareness
CDC – https://www.cdc.gov/stopoverdose/fentanyl/
Texans Against Fentanyl – https://txaf.org/
Fentanyl Fathers – https://fentanylfathers.org/
Texas Health and Human Services – https://www.hhs.texas.gov/services/me…